# SDR AALA20002094

- Difficulty date: December 14, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 2170 · Humidity Control System
- Part: Smoke
- Part number: 1808492
- Condition: Dirty
- Location: Coalescer Sock
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - FLT 320 - EN ROUTE DEN-DFW, DETECTED SMOKE IN CABIN.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED COALESCER BAGS.  PERFORMED PACK BURNOUT PER THE MM.  NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
